# SDR AMTA200301392

- Difficulty date: November 14, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N524AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30233
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Shorted
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG (R TURB OH DET 2) DISPLAYED.  FOUND A PIECE OF SAFETY WIRE SHORTING ACROSS THE TERMINALS OF OVERHEAT DETECTION SWITCH.  REMOVED WIRE.  OPS CHECK GOOD IAW FIMM 26-13-00.  (M)
